Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 89, NWS Atlanta, GA

May 11, 2019Dooly County, Houston County, Pulaski County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2019, 4:05 PM EDT for Dooly County, Houston County, Pulaski County, Georgia. It was in force for 25 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2019, 4:05 PM EDT (20:05 UTC)
Expired
May 11, 2019, 4:30 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Dooly County, GA, Houston County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 4:09 PM EDTTSTM WND DMG1 Ese Henderson, GAPOWER LINES WERE REPORTED DOWN ON HIGHWAY 26 JUST EAST OF I-75.
May 11, 4:18 PM EDTTSTM WND DMG2 Sse Grovania, GAA TREE WAS SNAPPED ALONG HOLT ROAD.
May 11, 4:18 PM EDTTSTM WND DMG2 Ssw Grovania, GAA TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF FLOURNOY ROAD AND ELLIS ROAD.
May 11, 4:18 PM EDTTSTM WND DMGGrovania, GAA LARGE TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF GROVANIA ROAD AND ELLIS ROAD.
May 11, 4:24 PM EDTTSTM WND DMG1 Wsw Sand Bed, GAA POWER POLE WAS BROKEN AT SADDLE CREEK ROAD AND ARENA ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 3:48 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
357 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

425 
WUUS52 KFFC 112005
SVRFFC
GAC093-153-235-112030-
/O.NEW.KFFC.SV.W.0089.190511T2005Z-190511T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
405 PM EDT Sat May 11 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Pulaski County in central Georgia...
  Northeastern Dooly County in central Georgia...
  Houston County in central Georgia...

* Until 430 PM EDT.

* At 405 PM EDT, a severe thunderstorm was located over Unadilla, or
  12 miles south of Perry, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Perry, Hawkinsville, Warner Robins, Unadilla, Hayneville,
  Browndale, Sand Bed, Houston Lake, Grovania, Elko, Grove Park,
  Ocmulgee Public Fishing Area, Pulaski State Prison, Bonaire,
  Henderson, Kathleen, Klondike and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3231 8384 3259 8363 3253 8354 3250 8352
      3249 8349 3248 8350 3246 8350 3246 8349
      3245 8350 3244 8349 3241 8348 3240 8350
      3233 8342 3218 8367
TIME...MOT...LOC 2005Z 226DEG 35KT 3228 8376 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:03 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 11, 3:03 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
303 PM EDT Sat May 11 2019

.SHORT TERM /Today through Monday/...

The CWA remains situated in the warm sector this afternoon as a warm
front extending from eastern Tennessee southwestward into southern
Louisiana continues to lift northward. Meanwhile, southwest flow
persists aloft with a series of disturbances continuing to enhance
convective activity. A remnant MCV pushing east-northeastward from
eastern Alabama into west-central Georgia this afternoon has
provided an impetus for shower and thunderstorm development in an
environment characterized by 1500-2500 J/kg of SBCAPE. While shear
remains relatively unimpressive, the slightly enhanced shear
associated with the MCV in combination with the aforementioned
SBCAPE will yield some strong to severe thunderstorms in central
Georgia with damaging wind gusts and hail this afternoon.
Additionally, PWs over 1.5" indicate ample moisture for locally
heavy rainfall.

The next shortwave currently sparking shra/tsra development to
the west in Mississippi will approach the area overnight into
Sunday morning providing a focus for additional rainfall. Prodded
by an upper low dropping into the Midwest, the cold front will
finally begin to make southeastward progress by Sunday. While
convection will likely be ongoing across portions of the area
Sunday morning, additional development is expected by late morning
into midday ahead of the approaching front. SPC maintains a
Slight Risk for areas along and southeast of the I-85 corridor
Sunday given forecast instability of 1000-2000 J/kg and more
favorable deep layer shear. Primary risks will be damaging wind
gusts, though large hail will also be possible. A brief tornado
can also not be ruled out. Thunderstorms will exit southeastward
from late Sunday afternoon into Sunday evening as the front pushes
across the area. Noticeably drier and cooler air will begin
filtering into the area from the north Sunday night into Monday
morning.

RW

.LONG TERM /Monday Night through Friday/...

Loaded in the latest guidance from the National Blend but overall,
very limited changes to pops as we enter into a relatively dry
period. We do have a secondary front approaching for Wed and Thu
with an increase in instability noted for Thu afternoon but only
isolated thunderstorms advertised at this time.

Deese

&&

.AVIATION...
18Z Update...
An active TAF period will be characterized by periods of shra and
tsra. Shra and tsra will initially continue to increase this
afternoon with the most likely time frame for tsra at ATL area
sites from around 18-22z. Overall shower coverage is expected to
diminish somewhat this evening with shra potential again
increasing by Sunday morning. Additional tsra coverage will again
increase by 14-16z Sunday. Patchy MVFR cigs this afternoon are
expected to continue to gradually increase to VFR in the 040-050
range before MVFR cigs become likely again by 06z Sunday. Winds
will remain SW 05-08kts before increasing to 10-13kts with gusts
to 15-18 kts after 15z Sunday.

//ATL Confidence...18Z Update...
Medium confidence on cigs as well as shra/tsra timing.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  66  76  60 /  70  70  80  60
Atlanta         80  67  76  60 /  60  60  80  50
Blairsville     72  62  70  53 /  70  80  80  50
Cartersville    78  65  76  57 /  70  70  80  40
Columbus        84  68  80  62 /  50  40  80  50
Gainesville     76  65  73  58 /  70  70  80  50
Macon           84  67  81  63 /  60  50  70  60
Rome            79  65  76  56 /  70  80  80  30
Peachtree City  81  66  77  59 /  60  60  80  50
Vidalia         88  69  85  68 /  60  60  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....Deese
AVIATION...RW
Hazardous weather outlook, May 11, 11:41 AM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1141 AM EDT Sat May 11 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1141 AM EDT Sat May 11 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected today into tonight across
north and central Georgia. A few storms could be strong to severe.
The primary hazards with the strongest storms will be damaging
winds, large hail, frequent lightning and heavy rainfall.

With moderate to heavy rain persisting across the northern tier,
there may be an emerging flash flood risk as well once the next
batch of storms develop later today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Showers and thunderstorms can be expected Sunday into early
Monday. Some storms could be strong to severe Sunday. The primary
hazards with the strongest storms will be damaging winds, large
hail, frequent lightning, and heavy rain with localized flooding.
A few brief spin up tornadoes are also possible.

There will be a slight chance of thunderstorms late Wednesday
night into Thursday across north Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 11, 3:38 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Sat May 11 2019

GAZ071-081-082-112015-
Monroe GA-Bibb GA-Crawford GA-
338 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONROE...SOUTHWESTERN
BIBB AND CRAWFORD COUNTIES UNTIL 415 PM EDT...

At 338 PM EDT...a strong thunderstorm was over Horns, or near
Roberta...moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Roberta, Knoxville, Lizella, Lake Tobesofkee, Jack Brown Estates,
Sandy Point and Horns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3262 8407 3263 8407 3263 8406 3264 8408
      3265 8408 3268 8411 3292 8390 3273 8369
      3260 8405
TIME...MOT...LOC 1938Z 229DEG 28KT 3267 8403

WIND...40MPH
Special weather statement, May 11, 3:46 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Sat May 11 2019

GAZ093>095-112015-
Macon GA-Peach GA-Houston GA-
346 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...SOUTHWESTERN
PEACH AND WESTERN HOUSTON COUNTIES UNTIL 415 PM EDT...

At 346 PM EDT...a strong thunderstorm was over Winchester, or 7 miles
northeast of Oglethorpe...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Fort Valley, Marshallville, Saint Louis and Winchester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3234 8401 3240 8405 3256 8391 3235 8380
TIME...MOT...LOC 1946Z 248DEG 14KT 3239 8399

WIND...40MPH
Local storm report, May 11, 3:56 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             2 WNW MARION            32.67N  83.46W
05/11/2019  E1.00 INCH       TWIGGS             GA   PUBLIC

            DIME TO QUARTER SIZED HAIL WAS REPORTED ALONG I-16 WEST
            OF JEFFERSONVILLE.

&&

EVENT NUMBER FFC1900238

LREAVES
Special weather statement, May 11, 3:57 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 PM EDT Sat May 11 2019

GAZ058-059-071-072-112030-
Butts GA-Monroe GA-Jones GA-Jasper GA-
357 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...NORTHEASTERN
MONROE...NORTHWESTERN JONES AND SOUTHWESTERN JASPER COUNTIES UNTIL
430 PM EDT...

At 357 PM EDT...a line of strong thunderstorms was along a line
extending from near Berner to Plant Scherer...and moving northeast at
15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McElheneys Crossroads, Berner, Juliette, Adgateville, Plant Scherer
and Hillsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3331 8383 3316 8355 3303 8380 3311 8394
TIME...MOT...LOC 1957Z 202DEG 13KT 3312 8390 3307 8378

WIND...40MPH
Special weather statement, May 11, 4:00 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Sat May 11 2019

GAZ060-061-112030-
Putnam GA-Hancock GA-
400 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM AND WESTERN
HANCOCK COUNTIES UNTIL 430 PM EDT...

At 400 PM EDT...a strong thunderstorm was over Warfield, or near
Eatonton...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Eatonton, Rockville, Oconee Springs Park and Warfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3322 8312 3322 8336 3334 8340 3341 8324
      3340 8324 3340 8321 3338 8322 3340 8320
      3337 8317
TIME...MOT...LOC 2000Z 260DEG 14KT 3328 8334

WIND...40MPH
Special weather statement, May 11, 4:01 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT Sat May 11 2019

GAZ062-075-076-112030-
Jefferson GA-Glascock GA-Warren GA-
401 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...NORTHEASTERN
GLASCOCK AND SOUTHEASTERN WARREN COUNTIES UNTIL 430 PM EDT...

At 401 PM EDT...a strong thunderstorm was over Avera, or over
Gibson...moving northeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Gibson, Wrens, Stapleton, Avera, Matthews and Stellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3319 8225 3316 8257 3324 8261 3334 8248
      3334 8245 3333 8243 3333 8242 3331 8240
      3331 8234 3330 8231 3327 8229 3326 8225
      3323 8223
TIME...MOT...LOC 2001Z 244DEG 19KT 3322 8255

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:27 PM EDTSpecial Weather StatementFFCCoweta, Heard48 min
May 10, 11:42 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard33 min
May 11, 12:08 AM EDTSpecial Weather StatementFFCCoweta, Fayette37 min
May 11, 3:27 AM EDTSpecial Weather StatementFFCFloyd33 min
May 11, 4:16 AM EDTSpecial Weather StatementFFCGordon29 min
May 11, 5:24 AM EDTSpecial Weather StatementFFCDawson, Pickens36 min
May 11, 6:05 AM EDTSpecial Weather StatementFFCLumpkin25 min
May 11, 6:12 AM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, White48 min
May 11, 6:31 AM EDTSpecial Weather StatementFFCPickens44 min
May 11, 7:03 AM EDTSpecial Weather StatementFFCWhite42 min
May 11, 7:21 AM EDTSpecial Weather StatementFFCDawson, Pickens39 min
May 11, 10:28 AM EDTSpecial Weather StatementFFCTowns32 min
May 11, 10:40 AM EDTRiver Flood WarningFFCDade23 hr
May 11, 12:39 PM EDTSpecial Weather StatementFFCUnion36 min
May 11, 2:02 PM EDTSpecial Weather StatementFFCDooly28 min
May 11, 2:09 PM EDTSpecial Weather StatementFFCBaldwin36 min
May 11, 2:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
May 11, 2:23 PM EDTSpecial Weather StatementFFCPeach37 min
May 11, 2:32 PM EDTSpecial Weather StatementFFCTalbot28 min
May 11, 2:36 PM EDTSpecial Weather StatementFFCWebster24 min
May 11, 2:38 PM EDTSpecial Weather StatementFFCStewart37 min
May 11, 2:39 PM EDTSpecial Weather StatementFFCMacon36 min
May 11, 2:46 PM EDTSpecial Weather StatementFFCHancock29 min
May 11, 2:52 PM EDTSpecial Weather StatementFFCDooly23 min
May 11, 2:55 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Washington36 min
May 11, 2:58 PM EDTSpecial Weather StatementFFCUpson32 min
May 11, 2:59 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee31 min
May 11, 3:05 PM EDTSpecial Weather StatementFFCWebster25 min
May 11, 3:15 PM EDTSpecial Weather StatementFFCMacon30 min
May 11, 3:24 PM EDTSpecial Weather StatementFFCSumter36 min
May 11, 3:28 PM EDTSpecial Weather StatementFFCCrisp32 min
May 11, 3:30 PM EDTSpecial Weather StatementFFCGlascock30 min
May 11, 3:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter29 min
May 11, 3:32 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson28 min
May 11, 3:38 PM EDTSpecial Weather StatementFFCCrawford37 min
May 11, 3:42 PM EDTSevere Thunderstorm WarningFFCTwiggs33 min
May 11, 3:46 PM EDTSpecial Weather StatementFFCMacon29 min
May 11, 3:51 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon24 min
May 11, 3:57 PM EDTSpecial Weather StatementFFCJasper33 min
May 11, 4:00 PM EDTSpecial Weather StatementFFCPutnam30 min
May 11, 4:01 PM EDTSpecial Weather StatementFFCGlascock29 min
May 11, 4:06 PM EDTSpecial Weather StatementFFCJefferson24 min
May 11, 4:12 PM EDTSpecial Weather StatementFFCWilcox33 min
May 11, 4:15 PM EDTSpecial Weather StatementFFCWilkinson30 min
May 11, 4:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
May 11, 4:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs19 min
May 11, 4:29 PM EDTSpecial Weather StatementFFCGlascock31 min
May 11, 4:31 PM EDTSpecial Weather StatementFFCJasper, Putnam29 min
May 11, 4:33 PM EDTSpecial Weather StatementFFCBleckley, Dodge27 min
May 11, 4:42 PM EDTSpecial Weather StatementFFCBanks33 min
May 11, 4:44 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson31 min
May 11, 4:50 PM EDTSpecial Weather StatementFFCTelfair, Wheeler25 min
May 11, 4:58 PM EDTSpecial Weather StatementFFCPutnam32 min
May 11, 5:01 PM EDTSpecial Weather StatementFFCLaurens29 min
May 11, 5:08 PM EDTSpecial Weather StatementFFCClarke37 min
May 11, 5:12 PM EDTSpecial Weather StatementFFCBaldwin, Washington33 min
May 11, 5:15 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler30 min
May 11, 5:22 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen23 min
May 11, 5:29 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington31 min
May 11, 5:34 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee, Oglethorpe, Wilkes29 min
May 11, 5:44 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen31 min
May 11, 5:48 PM EDTSpecial Weather StatementFFCMontgomery, Toombs27 min
May 11, 5:52 PM EDTSpecial Weather StatementFFCJefferson23 min
May 11, 5:59 PM EDTSpecial Weather StatementFFCEmanuel31 min
May 11, 6:05 PM EDTSpecial Weather StatementFFCMadison25 min
May 11, 6:16 PM EDTFlash Flood WarningFFCMadison, Oglethorpe104 min
May 11, 6:18 PM EDTSpecial Weather StatementFFCJefferson27 min
May 11, 6:41 PM EDTSpecial Weather StatementFFCJackson49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.